# SDR CA140804014

- Difficulty date: July 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 8,335 hours
- Engine: Lyc LO360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Part number: LW16812
- Condition: Dislodged
- Location: Lifter
- Part time: 2,169 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED OIL CHANGE, THE NR 4 CYLINDER ROCKER COVER WAS FOUND LEAKING. UPON REMOVAL THE C-CLIP WHICH HOLDS THE HYD PISTON IN ON THE LIFTER WAS FOUND NEAR ROCKER.  PUSH ROD AND TUBE SHOWED SMALL AMOUNT OF DAMAGE FROM C-CLIP.  NEW LIFTER, PUSH ROD AND TUBE INSTALLED.  VALVE CLEARANCE CHECKED WITHIN LIMITS, VALVE COVER REINSTALLED WITH NEW GASKET.
